# SDR FDEA201107262975

- Difficulty date: July 26, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 47,063 hours, 9,127 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00203
- Condition: Dented
- Location: Bs 1701 L12r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FUSELAGE FRAME DENTED AT STA 1701, L12R.  REPAIRED AS PER SRM 53-00-07 FIG   201 REV 47.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REV 112.
